# SDR SWAA2019050832468

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,121 hours, 16,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6961830
- Condition: Unsecure
- Location: Overwing Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT HANDLE COVER FELL OFF DURING FLIGHT.  REINSTALLED HANDLE PER SIP.
